Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Laparoscopic surgery done for gall bladder stone. Started getting loose motion after eating. Reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
HI Doctors my name is XXXXXXX from Bangalore i had a Laprosocopic suregery removal of Gal Bladder stone, 3 months ago now, i have problem passing stolls in morning as soon as i eat breat fast i get loose motion after dat i feel tired, sweating, gidiness can i know the reason.

Posted Mon, 11 Mar 2013 in Digestion and Bowels
Answered by Dr. Shoaib Khan 27 minutes later
Hi XXXXXXX I am from Bangalore as well.

Thank you for writing to us.

As far as laparoscopic surgery for only gall bladder stone removal goes, there should be absolutely no post-operative lifestyle changes. You should not be experiencing any of your symptoms.

These symptoms would be explainable if you underwent a surgery for gall bladder removal. Only then these symptoms would be justifiable and would have an explanation.

If you have been experiencing these symptoms only after surgery, there could be a chance of some injury to the sphincter of the gall bladder or elsewhere; or an undiagnosed gastrointestinal condition. Please consult your treating surgeon regarding the same.

In the meantime, you could avoid fatty/oily food and dairy products, and start on some probiotics (which would promote digestion).

I hope this helps. Do write back to me for any further clarifications, I would love to be of assistance.

Best wishes.
Above answer was peer-reviewed by
Follow-up: Laparoscopic surgery done for gall bladder stone. Started getting loose motion after eating. Reason? 7 minutes later
Thanks for your reply doctor,

I Have consulted gastro doctor, he has advised me on Nexpro tablet and Providac tablet, as soon as i take this Nexpro in the morning before breakfast i still get loose motion, now for giddiness he has given to me Stemetil md 5mg, and Pan d is dis the right medicine Doctor, or Is there a any serious problem in my stomach doctor kindly advice me.
Answered by Dr. Shoaib Khan 6 minutes later
Hello once again XXXXXXX

Nexpro will take care of any gas or acidity that could be caused due to your condition, similarly Pan D. These are the only medications effecting the gastrointestinal tract (GIT), as Stemetil is used to treat vertigo (condition causing giddiness).
XXXXXXX these medications will only take care of symptoms that are produced due to a certain condition. We will have to treat the cause. Unless the cause is treated, the symptoms will persist, no matter how much we try to control them (symptoms). Neither of these conditions are serious, and can easily be treated once the cause is found.

We will have to find out if these symptoms are due to a complication of the surgery or another condition (eg. doctor who operated on you, then you can discuss the details with him.

I hope this information helps you XXXXXXX Feel free to write back to me any time.

Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor